Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Boundary behavior of harmonic functions on hermitian hyperbolic space
HTML articles powered by AMS MathViewer

by Robert Putz PDF
Bull. Amer. Math. Soc. 77 (1971), 473-476
References
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3111, 3210, 2270
  • Retrieve articles in all journals with MSC (1970): 3111, 3210, 2270
Additional Information
  • Journal: Bull. Amer. Math. Soc. 77 (1971), 473-476
  • MSC (1970): Primary 3111, 3210; Secondary 2270
  • DOI: https://doi.org/10.1090/S0002-9904-1971-12744-1
  • MathSciNet review: 0284603